# SDR P5CA2016012500014

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,376 hours, 18,960 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 85273
- Part serial: C12690
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PROBE HEAT EICAS WOULD NOT CLEAR AFTER ENGINE START.  REPLACED RT MLG PROXIMITY SWITCH IAW AMM 32-09-07-002.  OPS CHECK GOOD.
